# SDR IPXA2014100684520

- Difficulty date: September 17, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 63,585 hours, 9,233 cycles
- Engine: Pwa PW4460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Gouged
- Location: Thrust Reveser
- Component: Thrust Reveser
- Component part number: 2215125551AL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, NR 1 ENGINE LT THRUST REVESER AFT FIXED INNER BARREL Z FRAME AND DOUBLER GOUGED AT 11 O'CLOCK POSITION, STA NAC 190 ACCOMPLISHED PERMANENT REPAIR ON NR 1 ENGINE LT T/R AFT FIXED INNER BARREL Z FRAME, 11 O'CLOCK POSITION STA NAC 190 IAW EO 7830-55712-A AND SRM 54-05-70, REPAIR 1.
